# SDR ASAA2022051838389

- Difficulty date: May 18, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 22,977 hours, 7,078 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON F/O ND DURING TAXI IN. GROUNDED - YES. PER B737-900 FIM 34-61 TASK 836, ACCOMPLISHED INITIAL EVALUATION, SYSTEM RESET. VTK FLAG ON F/O ND IS NO LONGER DISPLAYED.
